Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Reoccuring stomach cramping, cold and hot flashes, fever, headache, nausea. Histroy of larger intake of liqour and lack of sleep. Flu?

Two nights ago I had some weird stomach cramping that kept me up a lot of the night. I also had chills and hot flashes but the highest my temp got was 100.1. It was better the next day, however last night the same thing happened, only accompanied by a major headache. This morning that headache is raging, i'm nauseous, and my stomach is just overall crampy. Is this some kind of flu bug? No vomiting yet. I turned 21 last week and deprived my body of sleep and had a larger intake of liquor than usual, could this have anything to do with it?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
You had pain abdomen, chills, hot flashes, with temp of 100,2 nights ago,next morning was better. Next night again you had stomach pain, nausea, head ache, in the next morning also.
It appears to be the symptoms of malaria fever, or typhoid fever, with stomach pain due to indigestion of the fever.
I advise you to consult a physician for diagnosis and treatment. You may have to get blood tests done for confirmation.
Once fever is controlled all other symptoms will automatically subside.
In the meanwhile you take light diet, like bread, biscuits, milk, juices, etc for maintenance.
Wishing for a quick and complete recovery.
Best wishes.
Answered: Sat, 27 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor